MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VACUETTE; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH VACUETTE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450241
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Vacuette broke off at the area used to connect to a syringe or butterfly needle.

Brand Name
VACUETTE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
4238 capital dr
monroe NC 28110
MDR Report Key13280349
Report Number13280349
Device Sequence Number14690272
Product Code FMI
UDI-Device Identifier29120049200232
UDI-Public(01)29120049200232
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/03/2021
Report Date (Section F) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450241
Device Catalogue Number450241
Device Lot NumberA2101464
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/03/2021